MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 10 INCH EXT W/ 0.2 PED & VLV PORT; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 10 INCH EXT W/ 0.2 PED & VLV PORT; INTRAVASCULAR ADMINISTRATION SET
Model Number 20029E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the "filter dame" came apart from the 10 inch  ext w/ 0.2 ped & vlv port extension set during use.The following information was provided by the initial reporter: "filter dame apart from the tubing extension set.".
 
Additional Manufacturer Narrative
H6: investigation summary the customer reported the tubing came apart at the filter site, and returned the used sample of model #20029e.The sample clearly separated at the outlet of the filter, and the complaint is verified.The insertions depth appeared to be fine, and dimensional analysis found the tubing to be within tolerance.No other failure modes were observed.A device history record review could not be performed because a valid lot number was not provided by the customer.Visual inspection under the microscope determined the root cause to be insufficient solvent.This incident has been added to our database of reported incidents.H3 other text : see h10.
 
Event or Problem Description
It was reported that the "filter dame" came apart from the 10 inch  ext w/ 0.2 ped & vlv port extension set during use.The following information was provided by the initial reporter: "filter dame apart from the tubing extension set".

Brand Name
10 INCH EXT W/ 0.2 PED & VLV PORT
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11957375
Report Number9616066-2021-51271
Device Sequence Number17079214
Product Code FPA
UDI-Device Identifier50885403234864
UDI-Public50885403234864
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number20029E
Device Catalogue Number20029E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2021
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer06/10/2021
Initial Report FDA Received Date06/08/2021
Supplement Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1